My uncle is entering a rehab facility for his opiod addiction. They are giving him belbuca for withdrawal symptons. How will this drug affect him?
Answered: 2019-05-19 18:01:45
Belbuca is a drug that is prescribed for chronic pain management. Just like any drug, there are side effects. Every person is different so it is possible that your mother could experience a "high" feeling. If this happens, I would suggest talking with her doctor.
Belbuca is a medication prescribed to patients that deal with chronic pain. It has been approved by the FDA to aid in the withdrawal process. It is considered a narcotic because of the presence of opiod in the drug though.
Congratulations to your uncle for taking that important step to recovery! Withdrawal symptons are different for each person but they can be difficult. In a rehab facility, there are nurses that can administer drugs and keep an eye on him.
Belbuca is a new medication that is used to treat around the clock pain. It is prescribed by a doctor and is to be taken exactly as prescribed. It is part of the family of drugs we call narcotics and contains opiods. People can overdose on Belbuca if mixed with other drugs that suppress the nervous system. If your doctor has prescribed this drug for you, it advised to follow doctor's instruction perfectly. Keep in contact with your doctor if you experience any negative effects. For information about how Belbuca helps withdrawal systems you may want to look at this study. https://www.cochrane.org/CD002025/ADDICTN_buprenorphine-managing-opioid-withdrawal